# SDR IPXA2021072271960

- Difficulty date: July 7, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 78,973 hours, 17,185 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN LONGERON 15L TEE FITTING AT STA. 1341 IS CRACKED.REMOVED AND REPLACED CRACKED MAIN CABIN LONGERON 15L TEE FITTING AT STA. 1341 IAW SRM 51-33-01. (MINOR)
